... Are the withdrawal symptoms still the same or are they relieved a bit? I want to be prepared for this as I am just starting to taper off today? I have gained 30+ lbs and my memory is shot. I can't seem to remember anything.. it literally is like it goes in one ear and out the other. I wish my doctor hadn't dismissed these symptoms when I mentioned them to him so I continued to take. Now after reading all of these posts, I am thrilled to see that I am not crazy and that there are so many of you that have the same symptoms and got off this drug
alibelle; Yes it does pay to have the doctor listen to your complaints But switching between the two you well more than likely still feel some side effects but everyone is different you may not feel much everyone is different. Just don't go off of the Old one too fast or you for sure well get withdrawals. But if the doctor adds the Wellbutrin and slowly withdrawal the old one you should not have much of a problem. Also weight gain is very rare with Wellbutrin. Best of luck Chuck1957
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Aug 2014 • 1 answer
Posted 20 Apr 2015 • 1 answer
Posted 2 Apr 2016 • 3 answers
Do I need to taper of risperdale 1mg if I was only on it for 1 month will I have any withdrawal sym?
Posted 29 Apr 2016 • 0 answers
Posted 10 Jun 2018 • 0 answers